# SDR SIMA201014702

- Difficulty date: May 27, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 17,152 hours, 15,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011103001EF2C
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight, Amsafe
- Component part number: EF2C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT EMERGENCY FLASHLIGHT NOT WORKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
